Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 6, Pages 975-985
http://dx.doi.org/10.1155/IJMMS.2005.975

Strong stability of weighted sums of NA random variables

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

Received 5 July 2003; Revised 1 April 2004

Copyright © 2005 Gan Shixin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gan Shixin, “Strong stability of weighted sums of NA random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 975-985, 2005. https://doi.org/10.1155/IJMMS.2005.975.